Multidimensional additive spline approximation

Friedman, Jerome H., Grosse, Eric, Stuetzle, Werner . SIAM Journal on Scientific and Statistical Computing 1983. 4 :291-301

Locate this article in:

Bibtex

@article{CIS-52798,
  Author = {Friedman, Jerome H. and Grosse, Eric and Stuetzle, Werner},
  Title = {Multidimensional additive spline approximation},
  Journal = {SIAM Journal on Scientific and Statistical Computing},
  Volume = {4},
  Year = {1983},
  Pages = {291--301},
  Keywords = {}
}

Similar articles